# SDR ASAA1250975

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 3,995 hours, 1,247 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION SELECTOR SWITCH IN AUTO WITH AUTO FAIL AND ALTN ANNUNCIATORS ILLUMINATED.  ACCOMPLISHED DIGITAL CABIN PRESSURE CONTROLLER BITE PROCEDURE PER M/M 21 31 00 810 801.  LOGGED "CONTRLR LRU FAIL MESSAGE.  PERFORMED SYSTEM TEST AND RESET FAULT MESSAGE.  SYSTEM BITE TESTS PASS.
